Couldn't find what you looking for?

TRY OUR SEARCH!

I have read a lot of your posts and am relieved to see that I'm not alone in this.  

I have a blood clot that started from my groin to my ankle. No one knew how I got it, it just appeared and my leg swelled up like a balloon. I now have been on Warfarin for over two years and I am always tired and have gained at least 25 lbs with this medicine. My hair is also falling out and I get skin rashes every time I take a shower. I also can't sleep at night and am exhausted during the day. Now, I feel like I've gone into a depression from the Warfarin. I am just so tired of having all of these issues.

Does anyone have any suggestions on any of these issues that I have in what to do? If not, it is still good to know that I am not alone in this exhausting problem.

Loading...

I thought I wrote this,

When I first discovered that I had a clot almost two yrs ago, ended up in intensive care etc.

I lost 28lbs during that 2-3 week span.

I've since gained back 30 lbs, I can't sleep well at nite, tired during the day, I tire easily from light acvtivity.

The joint aches, being tired most of the time and weight gain are what have me wondering.

Reply

Loading...